# SDR AWXA200400210

- Difficulty date: February 12, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230463200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND IN TWO PLACES ON LT OUTBOARD SEAT TRACK AT FR 33, Y1292.  MAINTENANCE REMOVED DAMAGED SECTION OF SEAT TRACK AT FR 33, Y1292; FABRICATED A FILLER, DOUBLER, AND 2 EACH L-PROFILES; INSTALLED REPAIR PARTS IAW A320 SRM 53-00-15, FIG 202 PG 207-211.
